A reliable analytic study for higher-dimensional telegraph equation

Volume 18, Issue 4, pp 423--429 http://dx.doi.org/10.22436/jmcs.018.04.04 Publication Date: December 07, 2018       Article History

Authors

Emad Az-Zo'bi - Department of Mathematics and Statistics, Mutah University, P. O. Box 7, Al Karak 61710, Jordan.


Abstract

In this study, we propose a developed semi-analytic technique, so called the generalized residual power series method, to process higher-dimensional linear and nonlinear partial differential equations. The obtained solution is expressed in a form of rapidly convergent power series with easily computable coefficients. Solution can, in turn, be termed in an exact closed form. The results indicate the reliability, efficiency, and simplicity of the proposed scheme. This is achieved by handling the \((m+1)\)-dimensional hyperbolic telegraph equation.


Keywords


MSC


References